# SDR UPS06247005

- Difficulty date: May 24, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING RECTIFICATION OF NRC 100332 ADJACENT ANGLE OF FWD CARGO BLKD UP PER SECTION BS 680 RBL 30 TO 40 FOUND TO BE CORRODED AT ANCHOR NUT LOCATIONS.  ON CLEAN UP CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AFT BLKD ANGLE IAW SRM 51-30-2.  REPLACED BLKD ANGLE IAW SRM 51-20-2 & 51-30-2.
